Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 2913539, 5 pages
http://dx.doi.org/10.1155/2016/2913539
Research Article

The Approximate Solutions of Three-Dimensional Diffusion and Wave Equations within Local Fractional Derivative Operator

Department of Mathematics, Faculty of Education for Pure Sciences, University of Thi-Qar, Nasiriyah, Iraq

Received 5 June 2016; Accepted 24 August 2016

Academic Editor: Zhenhua Guo

Copyright © 2016 Hassan Kamil Jassim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan Kamil Jassim, “The Approximate Solutions of Three-Dimensional Diffusion and Wave Equations within Local Fractional Derivative Operator,” Abstract and Applied Analysis, vol. 2016, Article ID 2913539, 5 pages, 2016. doi:10.1155/2016/2913539